Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Naproxen Sodium by Kirkland Signature - 400 caplets 220 mg Non Prescription Strength - Compare to the active ingredient in Aleve (Pack of 2)

Naproxen Sodium by Kirkland Signature - 400 caplets 220 mg Non Prescription Strength - ...

BY KIRKLAND SIGNATURE

Product Description

Non Prescription Strength Naproxen OTC for pain, same as Aleve Naproxen sodium - 220 mg - Non Prescription Strength Naproxen gives you effective relief all day with fewer pills For relief of headaches,common cold, toothache,fever, muscular aches,... see more...

Top Questions No one has asked a question yet! Be the first!

Naproxen Sodium by Kirkland Signature - 400 caplets 220 mg Non Prescription Strength - Compare to the active ingredient in Aleve (Pack of 2)
Naproxen Sodium by Kirkland Signature - 400 caplets 220 mg Non Prescription Strength - Compare to the active ingredient in Aleve (Pack of 2)
Reviews (0)
Q&A (0)
Buy on Amazon

Join now to gain access to over 14 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us